[Hyperthyroid and acute tonsillitis in a 23-year-old woman].
Аннотация
A 23-year-old woman with preexisting Graves' disease who received thiamazole treatment presented with fever, dysphagia, hyperthyroidism and leukopenia. With suspicion of thyreotoxicosis accompanied by drug-induced agranulocytosis she was successfully managed by plasmapheresis, G‑CSF administration and inhibition of periphereal conversion of thyroid hormones. In due course she underwent thyroidectomy. Thiamazole is frequently associated with drug-induced agranulocytosis. Long-term therapy with thiamazole requires critical evaluation and alternatives should be considered early. Plasmapheresis is an adequate treatment option to achieve normal thyroid hormonal status.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.